# SDR UPS00232258

- Difficulty date: April 7, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 54,930 hours, 48,671 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: 651687433
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON VERT STAB ON T-CHORD AFT OF FEEL COMPUTER.  REPLACED T-CHORD IAW SRM 51-30-2.  REF IPC 55-30-00, FIG 2.
